skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 7 results
Author Titolo [ Tipo(Desc)] Anno
Filters: Author is PASSARELLI DI NAPOLI, A.  [Clear All Filters]
Conference Paper
Carozza, M., and PASSARELLI. A. DI NAPOLI, "Isoperimetric Inequality for Div-Curl Fields and Holder Continuity", Proceedings of the Workshop Partial Differential Equations, Torino, pp. 11–18, 2001.
Journal Article
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Convex components", COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, To appear.
Carozza, M., G.. MOSCARIELLO, and PASSARELLI. A. DI NAPOLI, "Linear elliptic equations with BMO coefficients", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. X, pp. 17–23, 1999.
Carozza, M., G.. MOSCARIELLO, and PASSARELLI. A. DI NAPOLI, "Nonlinear equations with growth coefficients in BMO", HOUSTON JOURNAL OF MATHEMATICS, vol. 28, pp. 917–929, 2002.
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Pointwise bounds for minimizers of some anisotropic functionals", NONLINEAR ANALYSIS, vol. 177, pp. 254–269, 2018.
Carozza, M., and PASSARELLI. A. DI NAPOLI, "On very weak solutions of a class of nonlinear elliptic systems", COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, vol. 41, pp. 493–508, 2000.